Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Will masturbating have any side effect on sexual life with my partner after marriage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
Hi..... Iam a 30 year old male unmarried, till today i haven't had sex with anyone. But weekly once I mastrubate. I have made this as habit from past 5 years, please advise will mastrubating have any effect after marriage sex life with my partner, is there any chances of dysfunction in erection or will this method result in low quality of sperms.
Posted Sun, 5 Jan 2014 in Sexual Problems
 
 
Answered by Dr. Shanthi.E 1 hour later
Brief Answer: your answer is NO Detailed Answer: Hi XXXXXXX I have read your query. To answer your query straight - the answer is NO. Masturbation will not affect your future sex life after marriage with your partner. Neither will it cause dysfunction in erection nor will it result in low quality of sperms. You can continue the practice of weekly once masturbation. It is a natural process. It causes no harm to health. Be rest assured and no worries, be happy in life. Wish you good health. Regards,
Above answer was peer-reviewed by
 
Follow-up: Will masturbating have any side effect on sexual life with my partner after marriage? 21 minutes later
Hi Doctor....Thanks a lot for answering my query, I forgot to add one more query. Sometimes i get noctural emissions (wet dreams) during sleep which iam not able to avoid and feeling very embarassed when i wake up in the morning. Is this common at my age (as iam 30 years), is there anyway that i can avoid wet dreams.
 
 
Answered by Dr. Shanthi.E 3 hours later
Brief Answer: it is normal Detailed Answer: Hello XXXXXXX It is normal to get wet dreams at your age. Nothing to be worried about. Definitely, it is not harmful to health. You need not avoid them either. Take care! Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor